# SDR 05FDEA03798

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Undamaged
- Location: Bs 505
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARON REPAIR, DOUBLER INSTALLED AT APPROX STA 505 RT SIDE BETWEEN LONG 39 AND 40.  PERFORMED A GVI OF BARON DOUBLER IAW FEDEX EA NR 8-5320-38573B AND FEDEX EA NR 8-5320-35995A AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001.
